Journal of Symbolic Logic

Review: Leon Chwistek, Sur les Fondements des Sciences Exactes

Saunders MacLane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 5, Issue 2 (1940), 78.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183387831

JSTOR
links.jstor.org

Citation

MacLane, Saunders. Review: Leon Chwistek, Sur les Fondements des Sciences Exactes. J. Symbolic Logic 5 (1940), no. 2, 78. https://projecteuclid.org/euclid.jsl/1183387831


Export citation